Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Metric definition of the linear structure


Author: Russell G. Bilyeu
Journal: Proc. Amer. Math. Soc. 25 (1970), 205-206
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1970-0259562-0
MathSciNet review: 0259562
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Mazur and S. Ulam, Sur les transformations isometriques d'espaces vectoriels, C.R. Acad. Sci. Paris 194 (1932), 946-948.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0259562-0
Keywords: Metric definition, linear structure, normed linear space, convex combinations
Article copyright: © Copyright 1970 American Mathematical Society